# SDR MALA020548

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 981212
- Part serial: 20219
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON APPROACH FROM CVG TO DTW CREW NOTED HYDRAULIC QUANTITY (YELLOW) WAS LOW, JUST BELOW 1/4.  AT THE GATE F/A'S ADVISED CREW SMOKE AND FUMES IN CABIN.  NOTED LEAK UNDER CABIN ON GROUND COMING FROM HYDRAULIC BAY.  MAINTENANCE NOTED YELLOW HYDRAULIC SYSTEM PRESSURE TRANSDUCER HAS A BLOWN O-RING PROTRUDING FROM ITS ATTACHED FITTING,  IT WAS NOTED THAT THE FITTING WAS TIGHT.  MAINTENANCE REPLACED PRESSURE TRANSMITTER RDI CODE 1/DN2, CLEANED RESIDUAL FLUID, SERVICED, BLED HYDRAULICS.  PERFORMED LEAK CHECK.
